# SDR FDEA202010032401

- Difficulty date: October 3, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 143W2314Y406
- Condition: Out Of Alignment
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING E.O. #G-5310-E0332629 H P6 FOUND NEW FUSELAGE SKIN DOUBLER   PART NUMBER 143W2314Y406 PILOT HOLES MISALIGN WITH EXISTING FUSELAGE SKIN HOLES   BETWEEN BODY STATION 993 TO BODY STATION 1008. BETWEEN STRINGER S35R TO STRINGER   S36R. MISALIGNED DOUBLER REPLACED. DUPLICATE SRD RAISED, REFER SRD # 20-2402 FOR   DETAILS.
